# SDR 99FDEA00203

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N414FE
- Make and model: Airbus A310-203
- Aircraft serial: 400
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Inoperative
- Location: Lt Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

99-123 CAPT A/S TAPE ON PFD STOPED AT 50KTS.  REMOVED AND REPLACED ADC.  PERF FUNCTIONAL TEST PER 34-10-00 AND 34-18-00 SYS OPS TEST OK.  NO LEAKS FND, A/C OK FOR SERVICE.
